# SDR AALA20100721PHL01

- Difficulty date: July 21, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 64,239 hours, 33,656 cycles
- Engine: Pwa JT8D217C
- Engine time: 8,298 hours, 4,465 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 5790859
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - ON DESCENT RIGHT ENGINE OIL STRAINER CLOGGED LIGHT ILLUMINATED, IDLE POWER WAS NECESSARY TO KEEP LIGHT OUT.  EMERGENCY DECLARED, LANDED PHL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL FILTER AND DRAINED OIL AND REPLACED WITH CLEAN OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
